I get abdominal pain after IBS diagnosis. Why is it ?
i have been having pain in stomach on and of for many years , was diognosed with ibs years ago and had h plori about 2 years ago dr did another test now for it still got it finished antibiotics 5 weaks ago more blood test results came back have to take tablet for b12 and folic, pain has traveled round left side and in left groin can someone pls give me some info on this as it seems to be getting worse its like a stitch pain on the side and back dont really want to go backto gp if this is normal due to my rescent results i wil just have to carry on with medication for a while
welcome to health care magic,
hope that you are hale and hearty. this no specific abdominal cramp may be due to changes in food habit,mild gastroenteritis,constipation and so on.it is some sorts of functional disorder. you shouldn"t be worry too much.have you any some problems? I cite some symptoms that demands carefull attention like unprovoked bleeding per rectum,any lump in abdomen associated pain,changing in bowel habit such as early morning diarrhoea,racent marked weight loss,unexplained weakness.you should not apprehend unless these symptoms. and fopr symptomatic relief you may use laxatives and mild medication like tablet amytrityline 2-3 times daily for a few weeks.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
A friend of mine used to use Crystal Meth , this was a few years ago, but now she had a terrible digestive tract disease with many bloody stools, fistulas, a lot of pain,a rash I think the spots drain like maybe surface fistulas abdominal bloating , she cannot eat without having immediate diarrhea , is in a lot of pain. It all sounds like Crohn s disease but it isn t. She has had non stop changing diagnoses, IBS , is one -something to do with the pancreas is another, this has been going on for about 7 years, she is receiving no medications, She is super stressed out, was taken to a hospital after a seizure recently, the ambulance took her to the wrong one, where she was giving narcotics that turned up in a test, and she couldn t get the paper work from the other hospital to proove that she was misusing narcotics, another instance her potassium was so low that she could not be woken up, and with narcotics and xanex in her system they thought it was an over does, But it happens to her when her potassium gets low, this was also a different hospital she was taken to, so now she can not get any pain medicines or stress relievers that she needs badly - she lost her husband in the summer and they have a 11 year old child together and she remains curled up in a ball of pain, crying most of the time. I try to do internet research and come up with nothing although it does represent the most severe case of IBS I have ever heard of, and closely to crohn s disease which I believe runs in her family. So, I believe she has been red-flagged, and I don t know how long this 40 year old may go on with such a life. It is awful to witness. I am just a friend on disability , I do not have the money to pay for any advise, I am helping (trying) at no cost - will any body be willing to also help without reiceiving payment? I am a big humanitarian, - anyone else out there that might be one to? if so, I will leave this page and hopefully might get some kind of lead in my email, like a present!? :) It would be very kind.
I am still dealing with mid to lower abdominal pain which started in June 2012. I have seen doctors and had lots of tests, but so far no diagnosis. The pain was sporadic until December 2013. Then it became more intense - more painful and more often. Now it s almost constant. I have had issues with constipation for years due to my need to take narcotic medication for chronic pain (reflex sympathetic dystrophy, lymphedema, arthritis, etc.) In 12/13 my medication was changed and the pain in my abdomen became my new chronic pain, overtaking the other pain, which while still there, is not as prominent. My pain medication has been adjusted, but the pain remains. While I was being tested to find what was causing the stomach/abdomen pain I was diagnosed with leukemia (CCL) which apparently is not related. The question is what is causing my pain? Stress makes it worse, and while constipation may be an issue, the pain became worse after my colonoscopy & endoscopy. I have also had a CT Scan, PET Scan, intestine scan, can t have a MRI due to a spinal cord implant. So far these things have also been ruled out, IBS, hernia, no vaginal issues, gastritis. My doctor thinks it might be muscle spasms. I have been keeping a food diary and I have not found any discernible patterns or any clues. Could it be some sort of food or substance allergy? HELP
Hello. I have had lower abdominal pain for the past few days and I am not sure why. It feels like period cramps. I had unprotected sex about five days ago but I am on contraceptives so chances of pregnancy are quite low. I am known to have stomach problems, possibly IBS. I am not sure if I should go to the doctor or wait until this pain goes away on its own. Thank you
my crp is 28.46 mg/L. ESR is 50mm/hr. urine test result: WBC/hpf:25-30, RBC/HPf: 3-4, Epithelial cells: 6-8. the increase in crp is it because of urinary infection . one and half years ago i had infective colitis and then my crp wasraised to 113. and it was treated fully. now because of the increase in crp whether i have to go for endoscopy
My husband is 27 years old. He feels restless all the day. He sweats and snores at the night. His report show high rbc count as 7.05 mln/cub m.m. , mean cell volume is 62.4 fl, mean cell hb is 20.3 pg, rdw cv is 16.3 %, sgpt is 67 iu/l, serum triglyceride is 161 mg/dl. Please elaborate what does all indicate to and what should we consult with a doctor. Please help.
Hello, about 13 days ago I drank alot of alcochol and I have been dizzy with a slight headache since then. I have been to the doctor he said it is probably liver intoxication, that it will go away, that was a week ago. I did a bunch of blood tests everything seems normal accept my hep B anti hps was 93. This happened about 2 months ago as well, the doc gave me, b6 dramin (portuguese), which I took for a week and the dizzyness went away. Any clue what it could be? Is this normal because of alcohol consumption? I have drank alot in the past years, never had this happen before.
I am having sinus pressure and I recently had pneumonia . I do use salt water rinse. Today I kept falling asleep. I got up and ate dinner but tonight I am again fighting to stay awake. I saw my Doctor yesterday, she did a blood test . Thank you, XXXX
My ESR Test Result: 30mm/hr in 1st hour and 2nd hour 60mm/hr why it’s come like can you please explain. Last 2 weeks on word i ma getting itching .what the reason The doctor has started working on your question. Once the doctor submits the answer,...